Title

Oscillation Theorems for nth-Order Functional Differential Equations

Document Type

Article

Language

eng

Publication Date

8-1-1989

Publisher

Elsevier

Source Publication

Journal of Mathematical Analysis and Applications

Source ISSN

0022-247X

Abstract

Two oscillation theorems for even-order equations x (n) (t) + p(t)ƒ(x(t), x(h(t))) = 0

are established. These results are the extensions of those reported by Hamedani for the second-order equation x″(t) + p(t) ƒ(x(t), x(h(t))) = 0

.

Comments

Journal of Mathematical Analysis and Applications, vol. 141, No. 2 (August 1, 1989): 389-398. DOI.

Share

COinS